# SDR DALA2017040102627

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 48,021 hours, 32,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE AT INBD END NR 3 SLAT HAS THREE LOOSE RIVETS AND LEADING EDGE SPLICE DOUBLER CRACKED.  FABRICATED A SPLICE IAW DRAWING 9919376.  INSTALLED THE NEW SPLICE IAW DRAWING #9919376.
